Rocky Mountain Journal of Mathematics

Matrix Transformations of Classes of Geometric Sequences

C.R. Selvaraj and Suguna Selvaraj

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 23, Number 3 (1993), 1099-1106.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072544

Digital Object Identifier
doi:10.1216/rmjm/1181072544

Mathematical Reviews number (MathSciNet)
MR1245467

Zentralblatt MATH identifier
0798.40002

Subjects
Primary: 40

Citation

Selvaraj, C.R.; Selvaraj, Suguna. Matrix Transformations of Classes of Geometric Sequences. Rocky Mountain J. Math. 23 (1993), no. 3, 1099--1106. doi:10.1216/rmjm/1181072544. https://projecteuclid.org/euclid.rmjm/1181072544


Export citation

References

  • G.H. Fricke and J.A. Fridy, Matrix summability of geometrically dominated series, Canadian J. Math. 39 (1987), 568-582.
  • R.T. Jacob, Matrix transformations involving simple sequence spaces, Pacific J. Math. 70 (1977), 179-187.
  • P.E. Powell and S.M. Shah, Summability theory and applications, New Delhi, Prentice Hall of India, 1988.
  • S. Selvaraj, Matrix summability of classes of geometric sequences, Rocky Mountain J. Math. 22 (1992), 719-732.